colestipol problems?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hendersonjames
Regular Member


Date Joined Sep 2005
Total Posts : 89
   Posted 7/4/2009 8:24 PM (GMT -6)   
I couldn't take much of the cholestyramine powder because it made me gag.  My GI suggested colestipol tablets.
 
I found them easy to take and they seemed to be reducing  my frequency.  I gradually increased the dosage to 4 a day after about a week.  Then I developed a sudden blockage to the point I was afraid I'd have to go to the ER.  I took some entocort and it resolved.  I've cut back to 2 a day and my stomach now seems intermittantly upset. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, June 20, 2018 9:48 AM (GMT -6)
There are a total of 2,973,606 posts in 326,113 threads.
View Active Threads


Who's Online
This forum has 161103 registered members. Please welcome our newest member, jrobinson1289.
418 Guest(s), 11 Registered Member(s) are currently online.  Details
lymenc4, Domino95, HaleyBugs07, 1000Daisies, WalkingbyFaith, Noah2112, ChickenArise, phillyroll05, OriolCarol, Another UC Mum, iPoop